Table of Contents Author Guidelines Submit a Manuscript
Advances in Astronomy
Volume 2010 (2010), Article ID 908640, 23 pages
Review Article

Primordial Non-Gaussianity in the Large-Scale Structure of the Universe

1Institute for Theoretical Physics, University of Zurich, 8057 Zurich, Switzerland
2Physics Department, Astronomy Department, and Lawrence Berkeley National Laboratory, University of California, Berkeley, CA 94720, USA

Received 16 January 2010; Revised 3 May 2010; Accepted 19 May 2010

Academic Editor: Dragan Huterer

Copyright © 2010 Vincent Desjacques and Uroš Seljak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vincent Desjacques and Uroš Seljak, “Primordial Non-Gaussianity in the Large-Scale Structure of the Universe,” Advances in Astronomy, vol. 2010, Article ID 908640, 23 pages, 2010. doi:10.1155/2010/908640